Page 2 of 3 FirstFirst 123 LastLast
Results 11 to 20 of 25

Thread: Weak!!

  1. #11
    Join Date
    Mar 2010
    Location
    SW Florida
    Posts
    117
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    Jmail,
    Lol..I am not good with the blood draw in general,it makes me feel a bit woozie, and now have two bruised up arms to show for it, but atleast its done!! i got the results today. The sythroid is starting to work, thankfully...my vitimin levels are good. BUT..My disease is progressing. all of my pain and suffering is from not treating my lupus properly. Im going to take the prednisone tom, and wait another day or two to start tohe plaqulnil, or wait to talk to the dr, about another option, as the plaqulnil makes me sick bad, "trots" and vomiting on top of an allready weakened body is NOT my idea of a good time. Once again, I cant thank u all enough for your replies, with out u guys, I wouldnt know where to turn. Thanks!!
    -Sarah

  2. #12
    Join Date
    Mar 2010
    Location
    SW Florida
    Posts
    117
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    Wait a second, I was just reading about prednisone online, and it said do not take it if you have a thyroid problem!??! What the heck!?? Im taking synthroid, should I not take the prednisone?? What is the reason behind this? Anyone out there on synthroid and prednisone??
    -Sarah

  3. #13
    Join Date
    Apr 2006
    Location
    San Francisco
    Posts
    72
    Thanks
    25
    Thanked 6 Times in 3 Posts

    Default

    Sorry I can't give much advice about the thyroid problems but I'm with Dar on the anemia. I am borderline severely anemic right now (docs say if it gets any lower I will need a transfusion but hoping that putting me back on the max of prednisone will bring my levels back up to a safer number) and I am having HORRIBLE fatigue. Yesterday I stayed at the office for an extra hour and a half just trying to will myself to get up out of my chair - I did NOT want to be at the office (I wanted to be at home taking a nap!) but I just couldn't get up. It's actually gotten to the point where I'm having trouble catching my breath sometimes. How did your hemoglobin/hematocrit levels look on your CBC results? Glad to hear your thyroid meds seem to be working though, I hope they have you feeling better soon! Prednisone definitely always does the trick for my joint pains but I have never had thyroid issues so I don't know how it interacts with those meds...

  4. #14
    Join Date
    Dec 2008
    Location
    UK
    Posts
    3,091
    Blog Entries
    59
    Thanks
    0
    Thanked 94 Times in 83 Posts

    Default

    Hello Sarah,

    Yes me too.You will find as others post so many of us have many same symtpoms.But you keep fighting and posting as this will help you gain confidence,just the fact that there are others out there who understand.Thats why i pop in here.Such lovely,caring and understanding people here.So welcome my friend.
    love
    Amanda.xxxxxx
    I am still here,just been on new meds so unable to function like i used to.I will pop back,just know im thinking of you all and hoping you are keeping on keeping on.xxxxxxx

  5. #15
    Join Date
    May 2010
    Posts
    7
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Sarah! I have such horrible muscle weakness and fatigue that I've been dealing with for months, and I've been at such a loss!!! It's so nice to know I'm not the only one. ]:

    My rheumatologist is currently trying to figure out whats going on.

    I would LOVE to know what it is cause it's so horrible, when I'm at work I can't take it, I'm so weak but I can't stop because I'm at work and they'd think I was lazy. I thought maybe it was my lupus, but I'm not positive if Lupus causes Muscle weakness? It's so mind boggling, I'll be out with my mom, and she'll have to put me in a wheelchair the weakness is so bad.

    If you have any idea's what it could be, or you were diagnosed, please tell me!

    Feel better hun ]: I know how you feel.

  6. #16
    Join Date
    May 2010
    Posts
    980
    Thanks
    57
    Thanked 310 Times in 251 Posts

    Default

    Hey Sarah2010, I thought I'd mentioned it in my 1st reply, but apparently not... (my brain, or the computer's?... tic). Anyway, besides the thyroid and anemia, there's also the adrenal glands that can be impacted by the effects of Lupus. If you go very low on them, you get very tired very easily, but without the almost crippling body aches of the thyroid when it goes way low... The balance of thangs in your bod get way out of whack over time with this stuff. My school counselors way back when always did say I was off balance...

  7. #17
    Join Date
    Jul 2010
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Hi Sarah,

    I know this is a little late, if your TSH is 150 that is WAY out there and it is no surprise you are in negative energy mode. Synthroid is going to take 4-6 wks before it makes any difference. I would guess w/ a TSH that high you are going to be upping that dose. I had an initial TSH of 148 and it took 9 months before they could get it down into range.

    TSH is thyroid stimulating hormone, what it is is how loud your pituitary is screaming at your thyroid to get going! It is an inverse number. The slower your thyroid, the more your pituitary "yells" at it to get to work. A normal TSH is typically in the 0.5-5.0 range. 150 is pretty rare, my 148 was the second highest my internest had seen in her career.

    I can't remember what they started me on, I am on 300mcg (and I would bet you are on 75mcg not mg) now. I did start really low (maybe 75 mcg also?) and I couldn't tolerate a very high increase at a time.

    The funny thing, when my thyroid is really slow and I am so exhausted, I get insomnia! It makes NO sense. Terrible muscle cramps. Unbelievably irritable. You feel like your body is attached to the ground with rubber bands and it is awful to have to do anything. Sometimes you look at the ground and just KNOW you could lay down there in the gravel and be FINE! ANYTHING to keep from having to keep moving.

    Hang in there, I truly hope it is your thyroid sapping all of your strength.

    Take care,
    Ali

  8. #18
    Join Date
    Jul 2010
    Posts
    6
    Thanks
    0
    Thanked 0 Times in 0 Posts

    Default

    Jmail,

    Have you had them check your adrenals? They have never mentioned that to me but I have a bad thyroid (in check these days) and anemia that often requires infusions (but it is just barely low right now) but they don't ever mention the adrenals. Is that something that is mainstream/widely accepted?

    TIA,
    Ali

  9. #19
    Join Date
    Mar 2010
    Location
    SW Florida
    Posts
    117
    Thanks
    0
    Thanked 2 Times in 2 Posts

    Default

    Hey ALi,
    Just commenting on the thyroid issue... I know 150 is totally outta whack!! My dr looked at my blood test results when it was diagnosed and literaly said "holy shit" out loud!!! He said he'd never seen it that high!! I am feeling better since being on 75 mg of synthroid for all most 4 weeks now. I had my THS taken today when I was in the ER, and its down to 20, so...its getting better..but not perfect yet.
    -Sarah

  10. #20
    Join Date
    Mar 2010
    Location
    foothills of carolina
    Posts
    154
    Thanks
    44
    Thanked 9 Times in 9 Posts

    Default

    Hi Sarah,
    I do take synthroid and prednisone. I too had read that you should not take both but I am on so much medication for all my conditions that some are bound to mess with the others. The synthroid and the prednisone make me feel better so I am taking them. I have been on them both for nearly a year with no noticable problems. I am glad the medication is working. Just hang in there and hopefully you will be better soon! Take care, Hillbillie

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •